# SDR DXTA2011072504669

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605321
- Aircraft time: 7,594 hours, 6,050 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 381020001
- Part serial: M009992
- Condition: Failed
- Location: Attitude
- Part time: 883 hours, 710 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STANDBY ATTITUDE INDICATOR BLINKED OFF.  SECONDS LATER SMELLED AN ELECTRICAL BURNING ODOR IN COCKPIT WITH LIGHT SMOKE.  R & R SECONDARY FLIGHT DISPLAY, OPS CHECKED GOOD IAW MM 34-22-01.
